# SDR HALA2016120600522

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 20,629 hours, 3,276 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

5000LBS FUEL BURN DIFFERENCE INDICATION NR 2 ENGINE.  NR 2 EPR GAUGE HAS CONSTANT FLUCTUATIONS.  FOLLOWED TSM73-21-78-810-818A FOUND NO EEC2 LAST LEG REPORT. OPEN NR 2 ENG COWL AND CHECKED P50 PRESS TUBE FOUND SMALL HOLE ON BETWEEN ENG STA 40 AND 50.  MAY NEED REPLACE TUBE AND CLIP PER EIPC 73-21-49-05 ITEM 100 AND 176A, P/N: FK27980 AND UP12006.  REMOVED AND REPLACED P50 TUBE AS PER AMM77-13.  ENGINE RUN CHECKED OK BY 593211. JOB COMPLETED.  AC OK FOR SVC.
